# SDR 2003FA0000009

- Difficulty date: December 9, 2002
- Submitted: January 6, 2003
- Operation: General aviation
- Aircraft: N464QS
- Make and model: Gulstm GIV
- Aircraft serial: 1264
- Engine: Rroyce TAY6118
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Actuator
- Part number: 1159L41000145
- Part serial: A138
- Condition: Leaking
- Location: Mlg
- Part time: 7,264 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: K, L
- Precautionary procedure: K

## Discrepancy

CREW REPORTED COMBINED HYDRAULIC QUANTITY LOW,  LIGHT ILLUMINATED.  JACKED AIRCRAFT AND PERFORMED GEAR SWING.  FOUND RT MLG SIDEBRACE ACTUATOR LEAKING.  REMOVED LEAKING ACTUATOR, INSTALLED OVERHAULED ACTUATOR OF SAME P/N, PERFORMED GEAR SWINGS, OPERATIONAL AND LEAK CHECKS GOOD.  SERVICED AND BLED HYDRAULIC RESERVOIRS.  ALL WORK PERFECTLY IAW GAC G IV MSG-3 MM.  OLD ACTUATOR SENT TO MFG FOR EVALUATION.  AIRCRAFT RETURNED TO SERVICE.
